On some fractional stochastic delay differential equations. (English) Zbl 1189.60117

Summary: We consider the Cauchy problem for an abstract stochastic delay differential equation driven by fractional Brownian motion with the Hurst parameter \(H>1/2\). We prove the existence and uniqueness for this problem, when the coefficients have enough regularity, the diffusion coefficient is bounded away from zero and the coefficients are smooth functions with bounded derivatives of any order. We prove the theorem by using the convergence of the Picard-Lindelöf iterations in \(L^{2}(\Omega )\) to a solution of this problem which admits a smooth density with respect to Lebesgue’s measure on \(\mathbb{R}\).


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
26A33 Fractional derivatives and integrals
34K37 Functional-differential equations with fractional derivatives
Full Text: DOI


[1] Nualart, David, Differential equations driven by fractional Brownian motion, Collect. math., 53, 1, 55-81, (2002) · Zbl 1018.60057
[2] Alòs, E.; Nualart, David, Stochastic integration with respect to the fractional Brownian motion, Stoch. rep., 75, 129-152, (2003) · Zbl 1028.60048
[3] Zähle, M., Integration with respect to fractal functions and stochastic calculus, I, Probab. theory related fields, 111, 333-374, (1998) · Zbl 0918.60037
[4] El-Borai, Mahmoud M.; El-Said El-Nadi, Khairia; Mostafa, Osama L.; Ahmed, Hamdy M., Volterra equations with fractional stochastic integrals, Math. probl. eng., 5, 453-468, (2004) · Zbl 1081.45007
[5] El-Borai, Mahmoud M., On some stochastic fractional integro-differential equations, Adv. dyn. syst. appl., 1, 1, 49-57, (2006) · Zbl 1126.45005
[6] El-Said El-Nadi, Khairia, On some stochastic parabolic differential equations in a Hilbert space, J. appl. math. stoch. anal., 2, 167-173, (2005) · Zbl 1099.35186
[7] Marco Ferrante, Carles Rovira, Stochastic delay differential equations driven by fractional Brownian motion with Hurst parameter \(H > \frac{1}{2}\), 2003 · Zbl 1239.60040
[8] Keck, David Nualart; Mckibben, Mark A., Functional integro-differential stochastic analysis, J. appl. math. stoch. anal., 16, 2, 127-147, (2003)
[9] Keck, David Nualart.; Mckibben, Mark A., Abstract stochastic integro-differential delay equations, J. appl. math. stoch. anal., 2, 275-305, (2005) · Zbl 1105.60045
[10] Alòs, E.; Mazet, O.; Nualart, Davied, Stochastic calculus with respect to Gaussian processes, Ann. probab., 29, 766-801, (2001) · Zbl 1015.60047
[11] Klimov, G., Probability theory and mathematical statistics, (1986), Mir Publishers Moscow · Zbl 0658.60002
[12] I.A. Ibragimov, An estimation problem for partial stochastic differential equations, Russian foundation for Fundamental Research, Grants 99-01-04027. 00-015-019,99-01-00111 and INTAS, Grant 99-01317
[13] Michael Steele, J., Stochastic calculus and financial applications, (2001), Springer-Verlag New York · Zbl 0962.60001
[14] El-Said El-Nadi, Khairia, On the stability of some stochastic integro partial differential equations, Int. J. contemp. math. sci., 2, 27, 1317-1326, (2007) · Zbl 1140.60326
[15] Sobezuk, K., Stochastic differential equations with applications to physics and engineering, (1991), Kluwer Academic Publishers London
[16] El-Borai, Mahmoud M., On some fractional evolution equations with nonlocal conditions, Int. J. pure appl. math., 24, 3, 405-415, (2005) · Zbl 1090.35006
[17] Mahmoud M. El Borai, A note on some stochastic initial value problem, in: Proceedings of the First Arabic Conference in Physics and Mathematics, Baghdad, 1978
[18] El-Borai, Mahmoud M.; El-Said El-Nadi, Khairia; Mostafa, Osama L.; Ahmed, Hamdy M., Semigroup and some fractional stochastic integral equations, Int. J. pure appl. math. sci., ISSN: 0972-9828, 3, 1, (2006)
[19] El-Borai, Mahmoud M.; Assaad, Farouk K., On the Cauchy problem for some parabolic partial differential equations with time delays, Mem. fac. sci. kochi univ. math., 18, 49-57, (1997) · Zbl 0882.35126
[20] El-Borai, Mahmoud M., Generalized random processes and cauchy’s problem for some partial differential equations, Int. J. math. math. sci., 3, 549-557, (1980) · Zbl 0435.60062
[21] Ikeda, Nobuyki; Watanabe, Shinzo, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.